# SDR FDEA201701250248

- Difficulty date: January 25, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 77,361 hours, 18,583 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bracket
- Part number: ARC0154502
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD FLAP OUTBOARD FORWARD HINGE BRACKET PIVOT BORE FOUND CORRODED.   CORROSION REWORKED AND FOUND WITHIN LIMITS IAW 57-44-07.  A REPAIR BUSHING WAS FABRICATED AND INSTALLED IAW 57-44-07 AND EA 1-5750-T0330596A, PART 1, STEP 1F.  THE  REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
